Re: Aspartame effects to me?
Anytime aspartame is used and all these health symptoms "appear", ALWAYS remove the aspartame because it is a proven toxin, and can affect the body in many different ways. I typically say that where your symptoms occur is where your body's weakest link is. This is your nemesis.
Some people have a predisposition to diabetes, so expect blood suagr issues. Some people have digestive issues, so expect digestion to get worse.
Aspartame is harmful in any form or dose, and typically, people use far too much of it daily. The body then receives more toxins than nutrients, and day after day, this saturates your system.
Remove ALL diet sweeteners, and after three to four weeks, most health symptoms disappear. This comes from thousand of case histories. If your health symptoms are still a concern after 6 weeks or so, then you need to explore the presence of another toxin, but 99.9% of the time, most of your health concerns disappear.
Remember this: when you have been using these dangerous food chemicals, your body has not been receiving a balanced diet and/or the proper daily nutrients. So, as you remove the chemicals from your past diet, also restore healthy nutrients using a quality vitamin supplement while you detox. This is critical to replace the absence of nutrients. Vitamins will help restore your health quicker.